# SDR SWAA2019022629981

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 47,825 hours, 28,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: 5A331250
- Condition: Missing
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR SMALL NYLON COLLAR MISSING.  INSTALLED GIRT BAR PER CMM.
